# SDR IPXA2020112262659

- Difficulty date: November 7, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC2151
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD FLAP INBOARD HINGE FAIRING BEAM CRACK.  REMOVED AND REPLACED CRACKED BEAM AT RT OUTBOARD FLAP INBOARD HINGE, IAW SRM 51-35-01,51-33-01 AND DWG ARC2151. (MINOR)
